MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG; DRAIN BAG

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG; DRAIN BAG
Catalog Number 153504
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a few hours after use only 300 ml of urine was collected in the uro drain bag, and no more than that flows toward the bag and was counter-flushed.Lot# myhw3361, lot# myhw3359, lot# myhw1640.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It was unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.The potential root cause for this failure could be generated from supplier side or kink inlet tube/no air vent/design issue.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: indication for use 1.Take off the drainage bag cap with careful for sterile of inlet tube.Then connect with foley catheter 2.Fix the drainage bag securely on the patient bed etc.Using the hanger/belt to prevent the bag from sudden movement and to avoid direct contact with floor.Keep the drainage bag below the level of patient bladder to keep urine flowing freely.3.Drain tubing must be secured using sheeting clip, keeping the tubing line straight with no kink to avoid obstructed urine flow into drainage bag.Kinked of or flexed drain tubing will restrict urine flow.4.Lift cock up and pass urine precautions 1.Do not let the distal end of the outlet tube touch the urine collection container when emptying the bag in order not to permit bacterial contamination into drainage bag.2.Care should be taken where the bag should be positioned to avoid damage by bump or projection.3.Do not pull outlet tube on urinating.It might break the product.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a few hours after use only 300 ml of urine was collected in the uro drain bag, and no more than that flows toward the bag and was counter-flushed.Lot# myhw3361, lot# myhw3359 , lot# myhw1640.

Brand Name
BARD® URINARY DRAINAGE BAG
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key20988378
Report Number1018233-2024-08169
Device Sequence Number8509465
Product Code KNX
UDI-Device Identifier00801741029530
UDI-Public(01)00801741029530(11)231026(17)280928(10)MYHW1640
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153504
Device Lot NumberMYHW1640
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date12/20/2024
Supplement Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown